# SDR ABXA9702009

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv Act
- Part number: 20219741
- Condition: Failed
- Location: Fuselage
- Part time: 362 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST PRESSURIZATION IN FLIGHT.  COULD NOT REGAIN PRESSURIZATION WITH AUTO CONTROLLER OR MANUAL MODE UNTIL CABIN REACHED 14,000 FT.  REPLACED OUTFLOW VALVE ACTUATOR IAW DC-9 SUPP MM 21-32-0.
